Alert archive / Louisiana / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Jackson, MS
NWS Jackson, MS issued this wind chill advisory at Feb 1, 2011, 10:30 PM CST for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Bolivar County, Sunflower County, Washington County, Mississippi. It took effect at Feb 2, 2011, 12:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 10:30 PM CST (04:30 UTC)
- In effect from
- Feb 2, 2011, 12:00 AM CST
- Expired
- Feb 2, 2011, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 155 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -244 m²/s²
- 0-3 km storm-relative helicity
- -272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904 WWUS44 KJAN 020430 WSWJAN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1030 PM CST TUE FEB 1 2011 ARZ074-075-LAZ007>009-MSZ018-019-034-021230- /O.NEW.KJAN.WC.Y.0002.110202T0600Z-110202T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENVILLE 1030 PM CST TUE FEB 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST WEDNESDAY. GUSTY NORTHWEST WINDS OCCASIONALLY BLOWING UP TO 25 MPH ARE CONTINUING TO PUSH FRIGID AIR DOWN INTO THE REGION TONIGHT WITH WIND CHILL VALUES EXPECTED TO DIP DOWN INTO THE SINGLE DIGITS LATE TONIGHT THROUGH EARLY WEDNESDAY ACROSS PORTIONS OF THE UPPER ARKLAMISS DELTA. * WIND CHILL VALUES: 4 TO 9 DEGREES ABOVE ZERO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 50
2 follow-up statements
357 WWUS44 KJAN 021121 WSWJAN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 521 AM CST WED FEB 2 2011 ARZ074-075-LAZ007>009-MSZ018-019-034-021400- /O.CON.KJAN.WC.Y.0002.000000T0000Z-110202T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENVILLE 521 AM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. GUSTY NORTHWEST WINDS OCCASIONALLY BLOWING UP TO 20 MPH ARE CONTINUING TO PUSH FRIGID AIR DOWN INTO THE REGION. WIND CHILL VALUES ARE DIPPING DOWN INTO THE SINGLE DIGITS EARLY THIS MORNING ACROSS PORTIONS OF THE UPPER ARKLAMISS DELTA. * WIND CHILL VALUES: 4 TO 9 DEGREES ABOVE ZERO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 28
211 WWUS44 KJAN 021410 WSWJAN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 810 AM CST WED FEB 2 2011 ARZ074-075-LAZ007>009-MSZ018-019-034-021515- /O.EXP.KJAN.WC.Y.0002.000000T0000Z-110202T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENVILLE 810 AM CST WED FEB 2 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILL READINGS WERE IN THE TEENS AT 8 AM. GRADUALLY LIGHTER WINDS AND WARMER TEMPERATURES ARE EXPECTED THIS MORNING RESULTING IN WARMER WIND CHILL READINGS. $$ 22
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 8:00 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 1, 8:00 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 800 PM CST TUE FEB 1 2011 .UPDATE...COLD AIR IS POURING INTO THE ARKLAMISS FROM THE WEST AND NORTHWEST THIS EVENING AS THE PREVIOUS COLD FRONT MOVES WELL EAST INTO ALABAMA. SIGNIFICANT PRECIPITATION IS ALSO WELL CLEAR OF THE REGION TO THE EAST...ALTHOUGH THERE ARE STILL A FEW FLURRIES BEING REPORTED TO OUR WEST IN THE ARKLATEX WITH A BIT OF PATCHY DRIZZLE ACROSS NORTH MS AHEAD OF THE SUBFREEZING AIR AT THE SURFACE. IN GENERAL...ANTICIPATE LOWER LEVELS OF THE ATMOSPHERE TO GRADUALLY LOSE MOISTURE THROUGH THE NIGHT...SO THIS NEARBY PRECIP SHOULD DIMINISH AND LOW CLOUD SHIELD SHOULD BECOME LESS EXPANSIVE. WINDS ARE RATHER GUSTY AT PRESENT...BUT SPEEDS ARE BELOW WIND ADVISORY CRITERIA AND ARE ONLY EXPECTED TO DECREASE (ALBEIT GRADUALLY) THROUGH THE REMAINDER OF THE NIGHT. ERGO...THE WIND ADVISORY WAS CANCELLED EARLY. MAIN OTHER ADJUSTMENTS FOR THIS UPDATE WERE TO LOWER TEMPS A BIT FOR LATE TONIGHT IN MANY AREAS ALONG AND WEST OF I-55 WHERE COLD AIR ADVECTION IS CURRENTLY VERY IMPRESSIVE AND LIGHTER WINDS AND CLEARER SKIES TOWARD DAWN MAY ALLOW FOR A BIT OF RADIATIONAL COOLING. WOULD NOT BE SURPRISED TO SEE A FEW SPOTS ALONG AND WEST OF THE MISSISSIPPI RIVER DIP INTO THE UPPER TEENS. SINCE WIND WILL BE BLOWING IN ALL AREAS THROUGH TONIGHT IN COMBINATION WITH THE CHILLY TEMPS...WIND CHILLS SHOULD DIP INTO THE TEENS IN NEARLY ALL AREAS BY DAWN...AND DOWN TO NEAR ADVISORY CRITERIA IN AT LEAST THE NORTHWEST ARKLAMISS DELTA. EARLY MORNING SHIFT WILL HAVE TO WATCH THIS ASPECT CLOSELY AND ISSUE A WIND CHILL ADVISORY IF NEEDED FOR THOSE AREAS LATE TONIGHT IF AN EXPANSIVE AREA OF SINGLE DIGIT WIND CHILLS MATERIALIZES. /BB/ && .PREV DISCUSSION... /ISSUED 352 PM CST TUE FEB 1 2011/ SHORT TERM...IN THE WAKE OF THE SQUALL LINE THIS AFTERNOON...THE WEATHER STORY TURNS TO THE COLD OUTBREAK AND THE DEVELOPING POTENTIAL FOR WINTER WEATHER LATER THIS WEEK. TONIGHT WILL SEE THE ADVECTION OF A VERY COLD AIR MASS INTO THE AREA WITH BRISK W/NW LOW LEVEL WINDS BEHIND THE DEPARTING COLD FRONT. WITH RAPID DRYING IN THE WAKE OF THE FRONT WILL CUT LATEST MOS POPS FOR TONIGHT. WILL SEE SOME CLOUD COVER CONTINUE INTO THE EVENING AND PERSISTENT MIXING OVERNIGHT BUT UPSTREAM TEMPS INDICATE THAT WE WILL DROP INTO THE LOW TO MID 20S PAINTED BY MAV MOS. COLD AIR ADVECTION CONTINUES EARLY TOMORROW BUT BEGINS TO WANE DURING THE AFTERNOON AS THE LOW LIFTS FARTHER AWAY FROM THE REGION. THE AIR MASS WILL START OFF DRY WED MRNG BUT WEAK WAVES THAT LIFT IN FROM THE SW WILL MEAN INCREASING MOISTURE ALTHOUGH NOT ENOUGH TO BRING APPRECIABLE RAIN CHANCES TO THE AREA FOR TOMORROW THROUGH SUNRISE THURSDAY. HAVE NO PROBLEM WITH SLIGHTLY COOLER MAV MOS LOWS PAINTED FOR THURSDAY MORNING. 850 MB SLY FLOW REBOUNDS QUICKLY IN THE WAKE OF TODAYS SYSTEM DUE TO PERSISTENT SWLY FLOW ALOFT. AN ELEVATED WARM FRONTAL BOUNDARY ADVANCES INTO THE AREA FROM THE SOUTH THURSDAY AND ISENTROPIC LIFT IS INCREASED. A HYBRID OF THE MAV/MET MOS WAS USED FOR POPS THURSDAY...TRENDING TOWARD DRY CONDITIONS OVER THE N/NW WITH INCREASING RAIN CHANCES TO THE S/SE BUT KEEPING THE HIGHER END CHANCES OVER SERN ZONES. HAVE FOLLOWED MAV MOS HIGHS FOR THU...WARMING TEMPS ABOVE FREEZING ACROSS THE AREA AS PRECIP BEGINS THU AFTERNOON. HOWEVER SEVERAL INGREDIENTS...INCLUDING THE STRENGTH OF THE COLD AIR MASS AT THE SURFACE AND THE AMOUNT OF HEATING POSSIBLE COUPLED WITH THE POSSIBILITY OF WET BULBING WHEN PRECIP BEGINS...LEND A CERTAIN DEGREE OF UNCERTAINTY TO THE TEMPERATURE FORECAST FOR THURSDAY. WET BULB TEMPS ALOFT ARE FORECAST TO WARM VERY SLOWLY FROM THE S DURING THE DAY...ESPECIALLY OVER AREAS WHERE RAIN CHANCES WILL BE HIGHEST LATER IN THE DAY. WILL KEEP PRECIP IN LIQUID FORM FOR THURSDAY FOR NOW BUT THE POSSIBILITY OF FREEZING PRECIP BY THU AFTERNOON CAN NOT BE DISCOUNTED. THE CONTINUED PUSH OF WARM MOIST AIR ADVECTION OVER THE COOL AIR MASS THAT WILL BE PARKED OVER THE REGION IS OF SERIOUS CONCERN AS FAR AS WINTER WEATHER IS CONCERNED FOR THU NIGHT. ISENTROPIC LIFT INCREASES THURSDAY NIGHT INTO FRIDAY AS BACKING WIND FLOW INCREASES IN SPEED. ALTHOUGH THE EURO IS MUCH MORE AGGRESSIVE WITH THE NWD PUSH OF THE PRECIP SHIELD FOR THU NIGHT...BOTH THE EURO AND GFS INDICATE INCREASING LIFT IN WARM AIR ADVECTION AHEAD OF THE NEXT WEATHER SYSTEM AND MAV MOS POPS LOOK REASONABLE FOR NOW WITH LIKELY POPS SE AND CHANCE OVER NWRN ZONES. THE LATEST MEX POPS HAVE COME IN NOTICEABLY HIGHER FOR FRIDAY AND FRIDAY NIGHT IN INCREASING UPPER FLOW AHEAD OF THE DEEPENING UPPER LOW APPROACHING FROM OUR WEST AND WILL BE INCORPORATED INTO THIS FORECAST PACKAGE. WILL SEE AREAS OF WINTER PRECIP DEVELOP THURSDAY NIGHT...PRESENTLY INDICATIONS LOOK LIKE SNOW FOR NRN ZONES WITH THE POTENTIAL FOR SLEET OR FREEZING RAIN FOR THE SOUTH. /03/ LONG TERM...FOR FRIDAY...THIS WINTRY MIX SHOULD LAST INTO THE MID MORNING HOURS BEFORE TEMPERATURES WILL HAVE A CHANCE TO WARM SOME. THE BULK OF THE PRECIPITATION WILL NOW SHIFT MORE ACROSS AREAS ALONG AND SOUTH OF THE NATCHEZ TRACE. WITH TEMPERATURES EXPECTED TO TOP OUT IN THE UPPER 30S AND LOWER 40S...ALL PRECIPITATION SHOULD FALL AS RAIN. BY FRIDAY EVENING...THE BULK OF THE RAIN WILL HAVE MOVED OFF AS THE SFC LOW TRACKS EAST ACROSS THE NORTH CENTRAL GULF OF MEXICO. THE UPPER TROUGH WILL BEGIN TO SWING OVER THE AREA. AS THIS OCCURS...COLDER TEMPERATURES ALOFT WILL MOVE OVER THE REGION AND SOME OF THE RAIN MAY MIX WITH SOME LIGHT SNOW. LINGERING MOISTURE OVERNIGHT WILL COMBINE WITH THIS COLDER AIR AND GIVE THE SLIGHT CHANCE TO CHANCE OF LIGHT SNOW THROUGH THE NIGHT...TAPERING OFF FROM WEST TO EAST. ALL MOISTURE SHOULD BE OUT OF THE REGION BY MID TO LATE MORNING SATURDAY. SKIES WILL CLEAR AND TEMPERATURES WILL BEGIN TO MODERATE. THIS WILL BE ATTRIBUTED TO A SFC HIGH SLIDING JUST TO OUR SOUTH BRINGING SOME WESTERLY TO SOUTHWESTERLY WINDS. HIGHS ON SATURDAY WILL BE IN THE UPPER 40S TO LOWER 50S. THE REGION WILL REMAIN UNDER GENERAL WEST TO SOUTHWESTERLY FLOW ALOFT. SOUTHERLY WINDS AT THE SFC WILL ALLOW TEMPERATURES TO CONTINUE TO MODERATE THROUGH THE END OF THE WEEKEND AND INTO THE BEGINNING OF THE NEXT WORK WEEK. THERE MAY BE ONE OR TWO SMALL DISTURBANCES IN THE UPPER FLOW TO BRING A SMALL CHANCE FOR LIGHT RAIN ACROSS THE NORTH SUNDAY MORNING. LIGHT RAIN WILL DEVELOP WEST OF THE REGION SUNDAY NIGHT AHEAD OF THE NEXT LOW PRESSURE SYSTEM THAT WILL MOVE THROUGH ON MONDAY-TUESDAY. THIS WILL BRING ADDITIONAL RAIN TO THE REGION AND SOME THUNDERSTORMS MAY ALSO BE POSSIBLE. /28/ && .AVIATION...PREDOMINATE MVFR FLIGHT CATS DUE TO LOW CEILINGS WILL DIMINISH TO MAINLY TEMPORARY MVFR FLIGHT CATS BY MIDNIGHT AS LOW CLOUDS ATTEMPT TO GRADUALLY CLEAR OUT TO THE NORTH AND EAST. GUSTY WEST TO NORTHWEST WINDS TONIGHT WILL BE A HAZARD...BUT LIKELY STRONG ENOUGH AT THE SURFACE TO PREVENT TRUE LOW LEVEL WIND SHEAR. WINDS WILL STILL BE AT 10 TO 15 KNOTS FROM THE NORTHWEST TOMORROW...BUT MUCH LIGHT THAN TONIGHT. EXPECT MAINLY VFR CONDITIONS IN ALL AREAS DURING THE DAY TOMORROW...BUT HIGH CLOUDS WILL BE INCREASING FROM THE SOUTHWEST AS ANOTHER DISTURBANCE DEVELOPS UPSTREAM. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 24 40 25 38 / 0 7 7 22 MERIDIAN 27 43 26 41 / 0 8 10 38 VICKSBURG 23 39 25 36 / 2 7 6 21 HATTIESBURG 26 46 28 39 / 0 7 13 47 NATCHEZ 22 40 24 37 / 0 7 12 32 GREENVILLE 21 36 20 33 / 11 7 4 13 GREENWOOD 23 37 21 36 / 8 7 4 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/03/28
Hazardous weather outlook, Feb 1, 8:00 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 800 PM CST TUE FEB 1 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 022200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 800 PM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY CONDITIONS WILL CONTINUE TONIGHT IN THE WAKE OF THE STRONG COLD FRONT THAT MOVED THROUGH THE REGION EARLIER TUESDAY. EXPECT SUSTAINED NORTHWEST WINDS RANGING FROM 10 TO 20 MPH ACROSS THE ARKLAMISS THROUGH THE NIGHT WITH OCCASIONAL HIGHER GUSTS TO 30 MPH. ASSOCIATED WIND CHILLS WILL DROP INTO THE TEENS IN MOST AREAS LATE TONIGHT INTO EARLY WEDNESDAY...WITH THE LOWEST WIND CHILLS EXPERIENCED IN THE NORTHWEST ARKLAMISS DELTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY NIGHT AS A LOW PRESSURE CENTER IN THE GULF OF MEXICO TRIES TO SPREAD PRECIPITATION NORTH INTO OUR VERY COLD AIRMASS. SOME LOCATIONS COULD EXPERIENCE SLEET...FREEZING RAIN AND SNOW WITH THIS SYSTEM. RESIDENTS OF THE ARKLAMISS ARE URGED TO STAY INFORMED FOR LATER DEVELOPMENTS WITH THIS WINTER WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED. 50/17
In the hours before
Local storm report, Feb 1, 4:40 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 NW FAYETTE 31.73N 91.09W
02/01/2011 JEFFERSON MS LAW ENFORCEMENT
A TREE AND A POWER LINE DOWN ALONG HWY 553.
&&
CMELocal storm report, Feb 1, 4:51 PM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG 6 NNE COLLINS 31.72N 89.52W
02/01/2011 COVINGTON MS LAW ENFORCEMENT
A COUPLE TREES DOWN IN THE HOPEWELL COMMUNITY.
&&
CMELocal storm report, Feb 1, 5:00 PM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND DMG TURNERVILLE 32.03N 89.20W
02/01/2011 JASPER MS LAW ENFORCEMENT
A TREE AND POWER LINES DOWN AT THE INTERSECTION OF CR 23
AND 16.
&&
CMELocal storm report, Feb 1, 5:27 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG 3 SW SUMRALL 31.39N 89.58W
02/01/2011 LAMAR MS EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN.
0246 PM TSTM WND DMG 5 N PURVIS 31.21N 89.41W
02/01/2011 LAMAR MS EMERGENCY MNGR
A TREE AND A POWER LINE DOWN ALONG OLD HWY 11.
&&
CMELocal storm report, Feb 1, 5:32 PM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 4 WSW QUITMAN 32.02N 88.78W
02/01/2011 CLARKE MS LAW ENFORCEMENT
A TREE AND A POWER LINE DOWN IN THE ELWOOD COMMUNITY
ALONG CR 121.
&&
CMELocal storm report, Feb 1, 5:37 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM NON-TSTM WND GST 5 ESE NATCHEZ 31.52N 91.31W
02/01/2011 E45.00 MPH ADAMS MS EMERGENCY MNGR
TREE DOWN AT LIBERTY ROAD AND LAGRANGE
1050 AM TSTM WND DMG LARTO 31.37N 91.90W
02/01/2011 CATAHOULA LA UTILITY COMPANY
FEW TREES AND POWER LINES DOWN
1050 AM TSTM WND DMG LARTO 31.37N 91.90W
02/01/2011 CATAHOULA LA EMERGENCY MNGR
TREE DOWN ACROSS HIGHWAY 3102 NEAR LARTO
1110 AM TSTM WND DMG FERRIDAY 31.63N 91.56W
02/01/2011 CONCORDIA LA UTILITY COMPANY
FEW TREES AND POWER LINES DOWN
1130 AM TSTM WND DMG NATCHEZ 31.55N 91.39W
02/01/2011 ADAMS MS LAW ENFORCEMENT
THREE TREES AND 2 POWER LINES KNOCKED DOWN.
1150 AM TSTM WND DMG 2 NW FAYETTE 31.73N 91.09W
02/01/2011 JEFFERSON MS LAW ENFORCEMENT
A TREE AND A POWER LINE DOWN ALONG HWY 553.
1200 PM NON-TSTM WND GST UTICA 32.10N 90.62W
02/01/2011 E45.00 MPH HINDS MS BROADCAST MEDIA
TREE DOWN ON DUKE ROAD.
1255 PM TSTM WND DMG 1 N BROOKHAVEN 31.60N 90.45W
02/01/2011 LINCOLN MS EMERGENCY MNGR
TREE AND POWER LINES DOWN ON ERIE LANE.
0102 PM TSTM WND DMG 2 SSW BOGUE CHITTO 31.41N 90.46W
02/01/2011 LINCOLN MS EMERGENCY MNGR
TREE DOWN IN NORFIELD WHICH IS BLOCKING HIGHWAY 51
0107 PM TSTM WND DMG 1 N ENTERPRISE 31.49N 90.39W
02/01/2011 LINCOLN MS EMERGENCY MNGR
TREE DOWN ACROSS HIGHWAY 583
0133 PM TSTM WND DMG 2 W JAYESS 31.36N 90.24W
02/01/2011 LAWRENCE MS PUBLIC
TREES AND POWER LINES DOWN ALONG HIGHWAY 583
0211 PM TSTM WND DMG 6 NNE COLLINS 31.72N 89.52W
02/01/2011 COVINGTON MS LAW ENFORCEMENT
A COUPLE TREES DOWN IN THE HOPEWELL COMMUNITY.
0228 PM TSTM WND DMG 3 SW SUMRALL 31.39N 89.58W
02/01/2011 LAMAR MS EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN.
0234 PM TSTM WND DMG TURNERVILLE 32.03N 89.20W
02/01/2011 JASPER MS LAW ENFORCEMENT
A TREE AND POWER LINES DOWN AT THE INTERSECTION OF CR 23
AND 16.
0246 PM TSTM WND DMG 5 N PURVIS 31.21N 89.41W
02/01/2011 LAMAR MS EMERGENCY MNGR
A TREE AND A POWER LINE DOWN ALONG OLD HWY 11.
0314 PM TSTM WND DMG 4 WSW QUITMAN 32.02N 88.78W
02/01/2011 CLARKE MS LAW ENFORCEMENT
A TREE AND A POWER LINE DOWN IN THE ELWOOD COMMUNITY
ALONG CR 121.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:54 PM CST | Winter Storm Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 25 hr |
| Feb 2, 5:40 PM CST | Hard Freeze Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 18 hr |
Nearby
Wind Chill Advisories in Louisiana, 2011Wind Chill Advisories in Mississippi, 2011Wind Chill Advisories in Arkansas, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.